I am on the birth control pill and have been for 3 months now going onto my fourth packet now. 2 weeks prior to the end of my third packet I started having sore breasts at first and some lower abdominal cramping followed by nausea. I have had that up until now. Me and my boyfriend had unprotected sex about 2 weeks prior to the symptoms and he did ejaculated inside of me twice. After my third pack I got my period 2 days later when it normally does, but it wans''t a normal period, it was just brown discharge that was like a period. I have finished with my "period" today but in the morning I felt like throwing up and I had really bad cramping. Can any give me some advice on what this may be? Any help or advice will be greatly appreciated.
DanMel, If you think there is a chance you can be pregnant, take a pregnancy test. Although the chance of you being pregnant is very very very small if you took your pills as directed, it is not totally impossible.
I've been on bc for 3 months. ten days ago I had sex (no backup method was used) and I got my period two days later. It was normal and lasted about 4 days like it normally does. I'm concerned because today I had very sore breasts and some light cramping and it's definitely not time for my period yet. Could this mean I'm pregnant or is it just the birth control pill messing with my hormones?